MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGEVITY? MRI; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION INGEVITY? MRI; IMPLANTABLE LEAD
Model Number 7732
Medical Device Problem Codes Failure to Capture (1081); Failure to Read Input Signal (1581); Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this system with a pacemaker and right ventricular (rv) lead showed premature ventricular contractions blanked by atrial pacing.Afterwards, loss of capture (loc) is observed at the rv channel, which triggers a ventricular pace back up.Also, other ventricular pacing has a fusion marker and shows a small morphology.Programming option for optimizing ventricular sensing window was suggested for this pacemaker and rv lead system that remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
INGEVITY? MRI
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24796096
Report Number2124215-2026-18725
Device Sequence Number9470105
Product Code NVN
UDI-Device Identifier00802526523335
UDI-Public(01)00802526523335(17)221012
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/12/2022
Device Model Number7732
Device Catalogue Number7732
Device Lot Number1028252
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date06/25/2026
Date Device Manufactured10/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale